RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1980, Volume 20, Number 4, Pages 909–922 (Mi zvmmf5176)  

This article is cited in 2 scientific papers (total in 2 papers)

On the solution of singular boundary value problems for nonlinear systems of ordinary differential equations

K. Balla

Budapest

Full text: PDF file (1210 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1980, 20:4, 100–115

Bibliographic databases:

UDC: 519.62
MSC: Primary 34B15; Secondary 34A34, 34C30
Received: 05.03.1979

Citation: K. Balla, “On the solution of singular boundary value problems for nonlinear systems of ordinary differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 20:4 (1980), 909–922; U.S.S.R. Comput. Math. Math. Phys., 20:4 (1980), 100–115

Citation in format AMSBIB
\Bibitem{Bal80}
\by K.~Balla
\paper On the solution of singular boundary value problems for nonlinear systems of ordinary differential equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1980
\vol 20
\issue 4
\pages 909--922
\mathnet{http://mi.mathnet.ru/zvmmf5176}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=585288}
\zmath{https://zbmath.org/?q=an:0449.34011}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1980
\vol 20
\issue 4
\pages 100--115
\crossref{https://doi.org/10.1016/0041-5553(80)90275-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5176
  • http://mi.mathnet.ru/eng/zvmmf/v20/i4/p909

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Voronov, A. L. Dyshko, N. B. Konyukhova, I. B. Staroverova, “Nonsingular problems in relativistic cosmology. I. The Higgs field in the Minkowski and Friedmann spaces”, Comput. Math. Math. Phys., 37:11 (1997), 1302–1318  mathnet  mathscinet  zmath
    2. A. L. Duischko, M. P. Carpentier, N. B. Konyukhova, P. M. Lima, “Singular problems for Emden-Fowler-type second-order nonlinear ordinary differential equations”, Comput. Math. Math. Phys., 41:4 (2001), 557–580  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:97
    Full text:54
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020